# SDR ABXA20250919233

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 59,074 hours, 24,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PACK INOP AT PUSH BACK.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED RT PACK IAW ABX-21-51-1-1.  A/C RETURNED TO SERVICE.
